VOL. 9 · NO. 4 | 2017
Front Matter
J. Commut. Algebra 9 (4), (2017) Open Access
No abstract available
Ali Alilooee, Arindam Banerjee
J. Commut. Algebra 9 (4), 441-454, (2017) DOI: 10.1216/JCA-2017-9-4-441 Open Access
KEYWORDS: bipartite graphs, Castelnuovo-Mumford regularity, bipartite complement, even-connected vertices, 05C10, 13F55
Alessandro De Stefani, Craig Huneke, Luis Núñez-Betancourt
J. Commut. Algebra 9 (4), 455-490, (2017) DOI: 10.1216/JCA-2017-9-4-455 Open Access
KEYWORDS: Hilbert-Kunz multiplicity, projective dimension, Krull dimension of syzygies, $F$-contributors, 13A35, 13D02, 13D07, 13H10
E. Houston, S. Kabbaj, A. Mimouni
J. Commut. Algebra 9 (4), 491-505, (2017) DOI: 10.1216/JCA-2017-9-4-491 Open Access
KEYWORDS: star operation, P$v$MD, Prüfer domain, reduction of an ideal, $\star $-reduction of an ideal, basic ideal, $\star $-basic ideal, basic ideal property, $\star $-basic ideal property, 13A15, 13A18, 13C20, 13F05, 13G05
Youngsu Kim
J. Commut. Algebra 9 (4), 507-544, (2017) DOI: 10.1216/JCA-2017-9-4-507 Open Access
KEYWORDS: Extended Rees algebra, associated graded ring, quasi-Gorenstein ring, Cohen-Macaulay ring, 13A30, 13H10
P.H. Lima, V.H. Jorge Pérez
J. Commut. Algebra 9 (4), 545-561, (2017) DOI: 10.1216/JCA-2017-9-4-545 Open Access
KEYWORDS: local cohomology, asymptotical stability, Artinianness, 13A02, 13D45, 13E10
Parangama Sarkar, J.K. Verma
J. Commut. Algebra 9 (4), 563-597, (2017) DOI: 10.1216/JCA-2017-9-4-563 Open Access
KEYWORDS: Hilbert function, joint reductions, complete reductions, Rees algebra, Kirby-Mehran complex, postulation and reduction vectors, 13A02, 13A30, 13D40, 13D45
Back to Top